# SDR DALA2022080905443

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 83,663 hours, 26,950 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5638 -ATB- DUE TO LOSS OF RUDDER TRIM CAPABILITIES. CORRECTIVE ACTION: MTC FOUND TRIM SWITCH INTERMITTING. REPLACED RUDDER AND AILERON CONTROL PANEL. REPLACED THE RUDDER TRIM INDICATOR. ACCOMPLISHED ALL REQUIRED MCDP TESTS.
